MathSciNet Relay Station
MathSciNet bibliographic data
MR330017 10-04 (10A25 10H15)
Brent, Richard P. The distribution of small gaps between successive primes. Math. Comp. 28 (1974), 315–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement